i was just diagnosed with viatamin d deficiency and im wondering if this could explain neuropathy symptoms? ive had pain/numbness/sensitivity in my hands, feet, lower arms and lower legs for about two years now along with lower back pain and fatigue...could this explain these symptoms? everything else has come back clear...tests for auto-immune diseases, MS, carpal tunnel and muscle/nerve disorders, etc. thanks...
thanks to both of you for the feedback. not sure what the level was as they are mailing me the test results but they are putting me on 50,000 units a week for 8 weeks then testing again. im cautiously hopeful that this will work as ive been dealing with these very uncomfortable/painful symptoms for 2 years now. here's to hope :-)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.